# SDR VJ9800037

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 113317
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE CAME LOOSE FROM MOUNTING BRACKET ON R1 DOOR.  REINSTALLED SLIDE IN CASE AND NO DEFECTS NOTED.  ACCOMPLISHED REQUIRED INSPECTIONS.
